# SDR FOTR2102212361

- Difficulty date: March 14, 2011
- Submitted: March 14, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 60,908 hours, 42,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Part time: 60,908 hours, 42,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BL-O-SEAT TRACK CORRODED STA 610.  REMOVED BL-O- SEAT TRACK STA 590-730 IAW SRM 51-30-2 FABRICATED NEW SEAT TRACK FROM 40456, 7178T6511 PO 9007703 DIM 120" IAW SRM 51-10-2, 51-30-5. INSTALLED SEAT TRACK IAW SRM 51-30-2.
